MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL EXP TI POLY SCREW 8MMX80MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SARL EXP TI POLY SCREW 8MMX80MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 179712880
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Iliac screw was being inserted under the expedium power set.The expedium power driver shaft broke in the process, along with the head of the iliac screw.Patient consequence? :no action taken for procedure:screw was removed and we grabbed our backup expedium driver to continue the procedure.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.

Brand Name
EXP TI POLY SCREW 8MMX80MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle
SZ 
MDR Report Key7382111
Report Number1526439-2018-50276
Device Sequence Number10795279
Product Code NKB
UDI-Device Identifier10705034068145
UDI-Public(01)10705034068145
Combination Product (Y/N)N
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179712880
Device Catalogue Number179712880
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight104